# SDR SWAA2022032882646

- Difficulty date: March 11, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME RH HINGE FITTING IS CRACKED / [01] REMOVED AND REPLACED NOSE RADOME HINGE FITTING I.A.W AMM 53-52-00-400-801;[02] VERIFIED CORRECTIVE ACTION 1.
